https://www.staples-3p.com/s7/is/image/Staples/690172BC-EC93-4EFF-A00B100CA473D2CB_sc7
PhysiciansCare Cold & Cough Tablets, 2/Pack, 50 Packs/Box (91462-001)
$34.49
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
  • Cold & cough tablets help temporarily relieve a variety of cough, cold and flu symptoms
  • Dispenser box contains 50 tamper-evident packets of two tablets
  • Main active ingredient: Acetaminophen 325mg

PhysiciansCare Cold & Cough Tablets, 2/Pack, 50 Packs/Box (91462-001)

Item #: 912300Model #: 91462-001
$34.49
50/box
Ordering this regularly? Get fast delivery when you subscribe. Learn more

Free Returns

Online. In store. Always free.

Learn More

Sign in to unlock exclusive deals and picks just for you. sign in
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
PhysiciansCare Sinus Decongestant Tablets, 50/Box (90087)~#|#~A9B77C38-096C-44BE-8121EC4FAB1CDB94_sc7
Price is $26.69
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Customers bought together
PhysiciansCare Cold & Cough Tablets, 2/Pack, 50 Packs/Box (91462-001)~#|#~6C1347FD-30AC-41F5-BF09DA638FAB5B69_sc7PhysiciansCare Cold & Cough Tablets, 2/Pack, 50 Packs/Box (91462-001)~#|#~690172BC-EC93-4EFF-A00B100CA473D2CB_sc7
PhysiciansCare Cold & Cough Tablets, 2/Pack, 50 Packs/Box (91462-001) is Your Product
Price is $34.49
Excedrin Extra Strength 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64108X)~#|#~E357ED52-F8D7-43A2-B766AB9A294A8749_sc7Excedrin Extra Strength 250mg Acetaminophen Caplet, 2/Packet, 30 Packets/Box (64108X)~#|#~C3C173C7-E831-418A-AB278A8CE32709DA_sc7
Price is $26.29
Kleenex Professional Facial Tissue, 2-Ply, White, 125 Tissues/Box, 12 Boxes/Carton (03076)~#|#~45946E06-C0A2-4273-BA43046C0E3440CD_sc7Kleenex Professional Facial Tissue, 2-Ply, White, 125 Tissues/Box, 12 Boxes/Carton (03076)~#|#~DFD0D098-7174-48B0-98045D9C7C34FBB1_sc7
Price is $31.59
Petra CLUBwipes Hand Sanitizer Wipes Refill, 1500 Wipes/Roll, 4 Rolls/Carton (MC7098)~#|#~sp124114957_sc7Petra CLUBwipes Hand Sanitizer Wipes Refill, 1500 Wipes/Roll, 4 Rolls/Carton (MC7098)~#|#~sp124114602_sc7
Price is $123.59
Price for all 4
$215.96
  • About this product

    Ward off symptoms with this 50-packet box of PhysiciansCare cold and cough medicine.

    Keep cold and flu symptoms in check with this cough and cold medicine. Packaged in a perforated box with 50 individually sealed doses, this medicine is perfect for replenishing first aid kits, supplying office cabinets and other medicine dispensaries. In addition to pain relief, this medicine acts as a cough suppressant, expectorant and nasal decongestant to keep you going. This PhysiciansCare cough and cold medicine contains the same active ingredients as leading brands, so you can count on effective relief.

    • Cold & cough tablets help temporarily relieve a variety of cough, cold and flu symptoms
    • Dispenser box contains 50 tamper-evident packets of two tablets
    • Main active ingredient: Acetaminophen 325mg
    • Composed of a non-drowsy formula
    • All PhysiciansCare brand medications are gliadin (wheat) gluten-free
    • Other active ingredients: Dextromethorphan HBr 15mg, Guaifenesin 200mg, Phenylephrine HCl 5mg

    Compare similar items

    Product specifications table
    Attributes PhysiciansCare Cold & Cough Tablets, 2/Pack, 50 Packs/Box (91462-001) PhysiciansCare Sinus Decongestant Tablets, 50/Box (90087) PhysiciansCare Cough & Sore Throat Lozenges, Cherry, 50/Box (90306) Emergen-C Drink Mix, Raspberry, 30/Box (130201) Goodsense Sore Throat Spray, 6 oz (OTC177121)
    Your product
    Price is $34.49
    Reviews
    4.64
    11
    4.43
    23
    4.67
    6
    4.28
    2918
    No reviews yet
    Delivery Information
    Delivery by Tue, May 19
    Delivery by Tue, May 19
    Delivery by Tue, May 19
    Delivery by Tue, May 19
    Delivery by Wed, May 27
    Available in my store
    No
    No
    No
    No
    No
    Product Type
    Cold & Cough Tablets
    Sinus Decongestant Tablets
    Cough & Sore Throat Lozenges
    Vitamin C Powder
    Sore Throat Spray
    Symptom Relief
    Relieves a variety of cough, cold and flu symptoms
    Relieves nasal and sinus pressure and congestion
    Relieves coughs, soothes sore throats, and cools nasal passages
    Packed with the key nutrients your body needs, plus antioxidants
    Relieves cough and sore threat
    Selling Quantity
    1
    1
    50
    90
    1
    Selling Quantity (UOM)
    Box
    Box
    Box
    Pack
    Each
    Cold, Flu & Allergy Symptom
    Cold & Flu
    Sinus
    Cough & Sore Throat
    Data not available
    Cough & Sore Throat
    Dosage Format
    Tablet
    Tablet
    Lozenge
    Powder
    Throat Spray
    Active Ingredient(s)
    Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl
    Phenylephrine HCl
    Menthol
    Vitamin C
    Phenol
    Milligrams of Main Active Ingredient
    325
    10
    7.6
    Data not available
    1.4%
    Next Day Delivery
    Yes
    Yes
    Yes
    Yes
    Data not available
    Number of Pills per Packet
    2
    1
    Data not available
    Data not available
    Data not available
    Number of Packets per Box
    50
    50
    Data not available
    Data not available
    Data not available
    Add To Cart
    Add To Cart
    Add To Cart
    Add To Cart